# SDR SWAA2023011986802

- Difficulty date: December 31, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 20,005 hours, 9,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT, UPPER ATTACH ANGLE WAS CRACKED AT BS 380+14,  LBL 13.  REMOVED & REPLACED IAW SRM 51-40-02.
